# SDR SWAA2022070113245

- Difficulty date: May 29, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 60,471 hours, 35,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE PLATE BTW BS 1016 TO BS 1032 AT LEVEL LBL 3 AND WL 208.1 AT PASSENGER CABIN 2022-287641 / [01] REPLACED FLOOR STRUCTURE PLATE BTW BS 1006 TO BS 1032 AT LEVEL LBL 3 AND WL 208.1 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 147A5600 REV. B SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED FLOOR STRUCTURE PLATE BTW BS 1006 TO BS 1032 AT LEVEL LBL 3 AND WL 208.1 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 147A5600 REV. B SEE INDIVIDUAL SIGN OFF BELOW.  RII ACCOMPLISHED
